# SDR AALA202408070371

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 17,452 hours, 41,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FORWARD OVERWING EMERGENCY EXIT OUTSIDE LIGHT DID NOT ILLUMINATE DURING TEST. REMOVED AND REPLACED LAMP AT LEFT FORWARD OVERWING LIGHT, OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
